# SDR ASAA0080235

- Difficulty date: April 2, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59644201
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - FLT 9300 - CREW REPORTED CAPTAINS SLIDING WINDOW DIFFICULT TO OPERATE.  ADJUSTED SLIDING WINDOW PER THE MM AND OPERATED NORMALLY.  (M)
